MathSciNet Relay Station
MathSciNet bibliographic data
MR2577529 34A37
Hernández M., Eduardo; Tanaka Aki, Sueli M. Global solutions for abstract impulsive differential equations. Nonlinear Anal. 72 (2010), no. 3-4, 1280–1290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement